RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 44(86), Number 1, Pages 131–136 (Mi msb4938)  

On a sufficient condition for completeness of a system $\{f^{(n)}(z)\}$

È. Z. Shuvalova


Full text: PDF file (335 kB)

Bibliographic databases:
Received: 10.12.1956

Citation: È. Z. Shuvalova, “On a sufficient condition for completeness of a system $\{f^{(n)}(z)\}$”, Mat. Sb. (N.S.), 44(86):1 (1958), 131–136

Citation in format AMSBIB
\Bibitem{Shu58}
\by \`E.~Z.~Shuvalova
\paper On a sufficient condition for completeness of a system $\{f^{(n)}(z)\}$
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 44(86)
\issue 1
\pages 131--136
\mathnet{http://mi.mathnet.ru/msb4938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95958}
\zmath{https://zbmath.org/?q=an:0083.06302}


Linking options:
  • http://mi.mathnet.ru/eng/msb4938
  • http://mi.mathnet.ru/eng/msb/v86/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:97
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019